Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for bruise on leg

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

default
Posted on Tue, 12 Aug 2014 in Bones, Muscles and Joints
Question: I hit my leg with the corner of a box... it is a little sore.. it seems to be healing but the edges look like they are bruised.. is this normal?
doctor
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer:
Need some details

Detailed Answer:
Hello and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

I understand how this might cause you some concern, but if possible could you attach an image of the affected region to our discussion, this would greatly help me in analyzing the current condition of the wound.

Could you also provide me with a little more information ma'am, I would really appreciate a few answers:
-Are you on any medications other than the ointment? (eg. blood thinning medication)
-Is this an open wound or a closed one? As in was there bleeding, or exposed flesh?
-What surface was the box? (eg. metal, wood, etc.)
-When did the injury take place?

Thank you so much for your co-operation. For the time being, if the initial antibiotic ointment was applied and the wound was cleaned with an alcoholic solution, then please leave it open and uncovered as it should dry up and take lesser time to heal with such an approach.

Looking forward to your kind response to be able to better understand your condition and help you more accurately.

Best wishes.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Blood thinning medication

doctor1 MD

It is suggested that I take blood thinning medication Eliquis. Is there alternative natural blood thinners?

doctor1 MD

Hi I have sharp chest pain in the the top left hand side of my chest when i move ie bend over or do any physical exercise it does not affect breathing as i run 5 miles 4 times a week. could you point me in the right direction. i Have had the pain...

doctor1 MD

I have been trying to help with more blood thinning to keep from another stroke . Taking aspirin 81 mg or other blood thinners cause me to bleed inside thru bowels. please help me.

doctor1 MD

When I discontinue Coumadin in order to have a medical procedure, I get severe leg cramps in the thigh. The cramps are so severe that the leg remainspainful for several days. I have even gone to my doctor's office because I was afraid I was developing a blood clot. Now I believe the Lovenox is actually causing the cramps.